Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 8, Issue 2

Issues

Some problems of the theory of multidimensional inverse problems

Yu. E. Anikonov
  • Corresponding author
  • Sobolev Institute of Mathematics, Siberian Branch of Russian Academy of Sciences, Acad. Koptyug prosp., 4, Novosibirsk, 630090, Russia
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-09-07 | DOI: https://doi.org/10.1515/jiip.2000.8.2.105

Abstract

- In this paper, some methods of solution of multidimensional inverse problems are developed. The results of constructive solutions of inverse problems are presented. In particular, inverse problems for differential equations of the second order are considered. Furthermore, problems of integral geometry and problems of determination of convex surfaces are considered. In the last case, the functionals of them are given in the plane. This paper also concerns solution of some other inverse problems.

About the article

Published Online: 2013-09-07

Published in Print: 2000-05-01


Citation Information: Journal of Inverse and Ill-posed Problems, Volume 8, Issue 2, Pages 105–145, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.2000.8.2.105.

Export Citation

© 2013 by Walter de Gruyter GmbH & Co..Get Permission

Comments (0)

Please log in or register to comment.
Log in